Alert archive / New Jersey / Areal Flood Advisories in 2017
Areal Flood Advisory 178, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this areal flood advisory at Aug 2, 2017, 5:28 PM EDT for 5 counties in New Jersey. It was in force for 4 hr.
The area
The outline as issued.
The facts
- Issued
- Aug 2, 2017, 5:28 PM EDT (21:28 UTC)
- Expired
- Aug 2, 2017, 9:30 PM EDT
- In force
- 4 hr
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Storm-based polygon
Counties Atlantic County, NJ, Camden County, NJ, Cumberland County, NJ, Gloucester County, NJ, Salem County, NJ
The radar
The Philadelphia radar (KDIX), 56 km from the middle of the area, began a volume at 21:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Wallops Is Stn, VA (KWAL), launched 12:00Z, 9.5 hours before the alert went out and 187 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 161 J/kg
- Mixed-layer CIN
- -72 J/kg
- Mixed-layer LCL
- 1466 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- -4 m²/s²
- 0-3 km storm-relative helicity
- -3 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
320
WGUS81 KPHI 022128
FLSPHI
Flood Advisory
National Weather Service Mount Holly NJ
528 PM EDT WED AUG 2 2017
NJC001-007-011-015-033-030130-
/O.NEW.KPHI.FA.Y.0178.170802T2128Z-170803T0130Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Atlantic NJ-Cumberland NJ-Salem NJ-Camden NJ-Gloucester NJ-
528 PM EDT WED AUG 2 2017
The National Weather Service in Mount Holly NJ has issued a
* Flood Advisory for...
Northwestern Atlantic County in southern New Jersey...
Cumberland County in southern New Jersey...
Southern Salem County in southern New Jersey...
Southeastern Camden County in southern New Jersey...
Southeastern Gloucester County in southern New Jersey...
* Until 930 PM EDT
* At 528 PM EDT...Doppler radar indicated heavy rain due to
thunderstorms. This will cause minor flooding in the advisory area.
Up to one inch of rain has already fallen.
* Some locations that could experience flooding include...
Vineland, Millville, Bridgeton, Hammonton, Clayton, Buena, Egg
Harbor City, Alloway, Weymouth, Newfield, Elmer, Greenwich, Shiloh,
Newport, Franklinville, Elwood-Magnolia, Hancocks Bridge, Newport
Meadows, Olivet and Malaga.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Flood Advisory means river or stream flows are elevated...or
ponding of water in urban or other areas is occurring or is imminent.
&&
LAT...LON 3925 7527 3949 7557 3975 7476 3968 7466
3963 7466 3962 7461 3960 7458 3960 7456
3957 7453 3957 7451
$$
Kruzdlo1 follow-up statement
890
WGUS81 KPHI 022340
FLSPHI
Flood Advisory
National Weather Service Mount Holly NJ
740 PM EDT WED AUG 2 2017
NJC001-007-011-015-033-022350-
/O.CAN.KPHI.FA.Y.0178.000000T0000Z-170803T0130Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Atlantic NJ-Cumberland NJ-Salem NJ-Camden NJ-Gloucester NJ-
740 PM EDT WED AUG 2 2017
...THE FLOOD ADVISORY HAS BEEN CANCELLED FOR NORTHWESTERN ATLANTIC...
CUMBERLAND...SOUTHERN SALEM...SOUTHEASTERN CAMDEN AND SOUTHEASTERN
GLOUCESTER COUNTIES...
The heavy rain has moved out of the area. The flood advisory has
therefore been cancelled.
LAT...LON 3925 7527 3949 7557 3975 7476 3968 7466
3963 7466 3962 7461 3960 7458 3960 7456
3957 7453 3957 7451
$$
jjmWhat forecasters said that day
The local office's own words before this areal flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this areal flood advisory went out at Aug 2, 5:01 PM EDT, 27 minutes earlier.
Area forecast discussion, Aug 2, 5:01 PM EDT, 27 minutes before
Area Forecast Discussion...CORRECTED National Weather Service Mount Holly NJ 501 PM EDT Wed Aug 2 2017 .SYNOPSIS... A generally steady southerly flow will continue through the end of the week until a warm front approaches from the south late Friday, followed by a cold front that moves through Friday night into early Saturday. High pressure builds into the area Sunday. A low pressure system is expected to pass near or north of the area early next week. High pressure then builds back into the area toward the middle of next week. && .NEAR TERM /UNTIL 6 AM THURSDAY MORNING/... Numerous showers and thunderstorms continue to impact the area. Convection has already started to weaken late this afternoon across eastern PA and western NJ, where the airmass has been worked over from earlier activity. These showers and storms will decrease in coverage toward sunset though there could be scattered showers that linger through late evening, especially toward the Delaware Valley and I-95 corridor. Farther south and east across Delmarva and southeastern NJ, the airmass was still unstable as of 5 PM with storms remaining upstream. There threat of pulse severe and locally heavy rain will be present across these southeastern zones through about sunset. Coverage of convection may not be quite as extensive as it was farther inland earlier this afternoon as lift associated with an upper shortwave trough passes to our northeast. Partial clearing that occurs later this evening and overnight will allow for fog to develop as the ground remains wet and winds light. Most of the guidance does not indicate extensive fog, but it may be underdone. Although confidence is not particularly high, would not be entirely surprise to see at least patchy dense fog overnight into early Thursday morning. && .SHORT TERM /6 AM THURSDAY MORNING THROUGH 6 PM THURSDAY/... The Mid-Atlantic region will remain downstream of a broad large- scale trough over Hudson Bay that extends southward through the Upper Midwest and Mississippi Valley. There will be a stronger shortwave disturbance embedded within the broad trough that is expected to progress eastward toward the Great Lakes region. With SW flow downstream of this system, a frontal boundary will remain stationary across the Midwest/Great Lakes region on Thursday. No significant changes in the airmass is expected by tomorrow. Accordingly, expect high temperatures on Thursday that are very similar to what was observed today and yesterday (generally 85-90F, except cooler near the coast and at higher elevations in NE PA and NW NJ). Daytime heating will once again destabilize the atmosphere, which should lead to convective initiation as early as late morning but more likely during the early to mid afternoon. BUFKIT forecast soundings from the NAM show a moderately unstable airmass at peak heating with MLCAPE between 1500-200 J/kg (similar to today) while MLCAPE values are not quite as extreme on the GFS (1000-1500 J/kg). Models show even less of a forcing mechanism on the synoptic scale than today as there doesn't appear to be an upper shortwave disturbance or even a surface trough to provide a source of lift or focus for convection. The main source of lift will likely be differential heating/terrain circulations across the higher terrain in E PA and NW NJ. Accordingly, chance PoPs were confined to west of the Fall Line. PoPs then decrease to slight chance farther east into I-95 and the coastal plain, although there could be a focus for additional storms along the sea-breeze front in NJ. Storms on Thursday will once again be slow movers, which could potentially result in locally heavy rainfall and poor drainage flooding or perhaps flash flooding. There is a limited potential for pulse severe wet microbursts during peak heating hours. && .LONG TERM /THURSDAY NIGHT THROUGH WEDNESDAY/... For Thursday night into Friday, a generally steady southerly flow will remain across the area while a southwest flow aloft continues. The southerly flow will keep warm and humid conditions across the area, which will keep some instability across the area Thursday night into Friday. A couple of weak vorticity impulses will slide across the area with the southwest flow aloft. This combination of instability and lift from the vorticity impulses will keep a chance of isolated/scattered showers and thunderstorms Thursday night into Friday. By late Friday afternoon, a warm front may lift toward the area, ahead of an approaching cold front. The cold front is expected to move across the area late Friday night into Saturday morning. There will remain instability ahead of the frontal boundary, although it will weaken some overnight. Nevertheless, there will continue to be a chance of showers and thunderstorms overnight Friday into Saturday morning. PW values increase ahead of the front, so there could be some heavy rainfall overnight Friday into Saturday morning. The frontal boundary is expected to move offshore during the daytime morning hours Saturday. Behind it, drier and cooler conditions are expected for the remainder of Saturday, through Sunday night. For Monday into Tuesday, an area of low pressure is expected to lift near or to the north of the area, pulling a warm front, then a cold front through. The warm front is forecast to lift into the area early Monday, then the cold front is expected to move through overnight Monday into Tuesday morning. PW values could approach or exceed 2 inches during this time, which could lead to period of heavy rainfall. Behind the cold front, drier conditions are expected to build across the region as high pressure begins to build in from the west through Wednesday. && .AVIATION /20Z WEDNESDAY THROUGH MONDAY/... The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY and surrounding areas. Brief period of IFR in heavier showers and storms thru about 22-23Z for I-95 terminals and west, then through about 01-02Z farther east into MIV and ACY. VFR outside of storms this evening. Potential for fog development overnight, especially in fog prone terminals. Given how extensive the coverage of convection was/is this afternoon/early evening and the potential for at least partial clearing tonight, fog may be more extensive than currently indicated. Future TAF updates this evening could trend more pessimistic. Predominately VFR on Thursday. However, isolated to widely scattered storms during the afternoon could lead to localized/brief flight restrictions, especially across western terminals (RDG-ABE). Winds will be light/variable through tonight, then generally out of the S 5-10 kt on Thursday. OUTLOOK... Thursday night-Friday...Generally VFR. Chance of scattered showers or thunderstorms which may temporarily lower conditions. Friday night-Saturday...CIGS lowering overnight Friday into Saturday morning, improving during the day. Chance of scattered showers and thunderstorms which may temporarily lead to lower conditions Friday night into Saturday morning. South-southwest winds Friday night, becoming northwest gusting to 20 knots during the afternoon behind a cold front. Saturday night-Sunday night...Generally VFR. North-northeast winds 10-15 knots, diminishing overnight Saturday into Sunday morning. Winds becoming northwest then westerly. Monday...Lowering conditions with rainfall spreading across the area. && .MARINE... Winds and seas below SCA threshold. The threat of storms over the waters will continue thru about 02Z. Gusty winds may necessitate SMWs for the strongest storms. RIP CURRENTS... There is a low risk of rip currents through this evening. A similar setup is expected Thursday though it could approach moderate during the afternoon as southerly winds ramp up to 15-20 mph nearshore. An E-SE 8 second swell is expected to persist through tomorrow as well. OUTLOOK... Thursday night-Sunday night...Sub Small Craft Advisory conditions expected through the period. Winds may gust around 20 knots at times. A cold front is expected on Saturday with showers and thunderstorms possible. Monday...Conditions may approach Small Craft Advisory levels by the end of the day Monday into Monday night. && .EQUIPMENT... Both KDOX WSR-88D radar and TPHL terminal doppler radar are down this morning. KDOX, which is down due to planned maintenance. TPHL has been down since July 29. While there is still no estimated time to return to service, FAA technicians are expecting a part needed to fix the TPHL to arrive sometime today and technicians are working on KDOX. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...None. NJ...None. DE...None. MD...None. MARINE...None. && Synopsis...Robertson Near Term...Klein Short Term...Klein Long Term...Robertson Aviation...Klein/Robertson Marine...Klein/Robertson Equipment...
Hazardous weather outlook, Aug 2, 4:34 PM EDT, 54 minutes before
Hazardous Weather Outlook National Weather Service Mount Holly NJ 434 PM EDT Wed Aug 2 2017 NJZ001-007>010-012-015-PAZ054-055-060>062-070-071-101>106-032045- Sussex-Warren-Morris-Hunterdon-Somerset-Middlesex-Mercer-Carbon- Monroe-Berks-Lehigh-Northampton-Delaware-Philadelphia- Western Chester-Eastern Chester-Western Montgomery- Eastern Montgomery-Upper Bucks-Lower Bucks- 434 PM EDT Wed Aug 2 2017 This Hazardous Weather Outlook is for central New Jersey, northern New Jersey, northwest New Jersey, east central Pennsylvania, northeast Pennsylvania and southeast Pennsylvania. .DAY ONE...Tonight. Scattered thunderstorms will continue through the early evening. A few of these storms could produce locally damaging winds and large hail. These storms will also be moving slowly, resulting in locally heavy rainfall and the potential for flooding, especially in urban and poor drainage areas. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Scattered thunderstorms are expected Thursday afternoon and evening. These storms will be moving slowly, resulting in locally heavy rainfall and the potential for flooding, especially in urban and poor drainage areas. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. DEZ001>003-MDZ008-012-015-019-020-NJZ013-016>023-027-032045- New Castle-Kent-Inland Sussex-Cecil-Kent MD-Queen Annes-Talbot- Caroline-Western Monmouth-Salem-Gloucester-Camden- Northwestern Burlington-Ocean-Cumberland-Atlantic-Cape May- Southeastern Burlington- 434 PM EDT Wed Aug 2 2017 This Hazardous Weather Outlook is for central Delaware, northern Delaware, southern Delaware, northeast Maryland, central New Jersey and southern New Jersey. .DAY ONE...Tonight. Scattered thunderstorms will continue through the early evening. A few of these storms could produce locally damaging winds and large hail. These storms will also be moving slowly, resulting in locally heavy rainfall and the potential for flooding, especially in urban and poor drainage areas. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. DEZ004-NJZ014-024>026-032045- Delaware Beaches-Eastern Monmouth-Atlantic Coastal Cape May- Coastal Atlantic-Coastal Ocean- 434 PM EDT Wed Aug 2 2017 This Hazardous Weather Outlook is for southern Delaware, central New Jersey and southern New Jersey. .DAY ONE...Tonight. Scattered thunderstorms will continue through the early evening. A few of these storms could produce locally damaging winds and large hail. These storms will also be moving slowly, resulting in locally heavy rainfall and the potential for flooding, especially in urban and poor drainage areas. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. ANZ430-431-450>455-032045- Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 434 PM EDT Wed Aug 2 2017 This Hazardous Weather Outlook is for Atlantic coastal waters and Delaware Bay Waters. .DAY ONE...Tonight. Scattered thunderstorms will continue through the early evening. A few of these storms could produce locally gusty winds and higher waves. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Aug 2, 4:48 PM EDT, 40 minutes before
Special Weather Statement National Weather Service Mount Holly NJ 448 PM EDT WED AUG 2 2017 NJZ017>019-022-027-022130- Northwestern Burlington-Camden-Atlantic-Southeastern Burlington-Gloucester- 448 PM EDT WED AUG 2 2017 ...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN ATLANTIC... SOUTHEASTERN CAMDEN...SOUTHEASTERN GLOUCESTER AND SOUTH CENTRAL BURLINGTON COUNTIES... At 447 PM EDT, a strong thunderstorm was located over Monroe Township, or 12 miles north of Vineland, moving northeast at 25 mph. Pea size hail is possible with this storm. Locations impacted include... Glassboro, Hammonton, Clayton, Berlin, Tabernacle, Shamong, Buena, Chesilhurst, Newfield, Atco, Sicklerville, Wharton State Forest, Williamstown, Atsion, Batsto, Monroe Township, Elwood-Magnolia, Folsom and Collings Lakes. Torrential rainfall is also occurring with this storm, and may cause localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. LAT...LON 3953 7500 3970 7511 3988 7471 3964 7452 TIME...MOT...LOC 2047Z 239DEG 20KT 3964 7496 po
Local storm report, Aug 2, 4:55 PM EDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
455 PM EDT WED AUG 02 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0453 PM FLOOD EDISON TWP 40.56N 74.36W
08/02/2017 MIDDLESEX NJ FIRE DEPT/RESCUE
PLAINFIELD AVE AT US-1 FLOODED
&&
EVENT NUMBER PHI1701359
FRANCKSpecial weather statement, Aug 2, 5:11 PM EDT, 17 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
511 PM EDT WED AUG 2 2017
NJZ016-017-021-022-022145-
Salem-Cumberland-Atlantic-Gloucester-
511 PM EDT WED AUG 2 2017
...A STRONG THUNDERSTORM WILL AFFECT WEST CENTRAL ATLANTIC...
NORTHEASTERN CUMBERLAND...SOUTHEASTERN SALEM AND SOUTHEASTERN
GLOUCESTER COUNTIES...
At 510 PM EDT, a strong thunderstorm was located over South Vineland,
or over Vineland, moving northeast at 25 mph.
Wind gusts up to 40 mph and small hail are possible with this storm.
Frequent lightning is occurring with this storm. Lightning can
strike 15 miles away from a thunderstorm. If you see lightning or
hear thunder seek a safe shelter inside a building or vehicle.
Locations impacted include...
Vineland, Millville, Cumberland, Buena, Laurel Lake, Estell Manor,
Newfield, Mays Landing, Dorothy, Mizpah, South Vineland, Rosenhayn
and Collings Lakes.
LAT...LON 3932 7504 3934 7506 3934 7507 3935 7507
3945 7515 3963 7493 3945 7472 3944 7473
3944 7471
TIME...MOT...LOC 2110Z 232DEG 20KT 3943 7501
RobertsonLocal storm report, Aug 2, 5:16 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
516 PM EDT WED AUG 02 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0442 PM MARINE TSTM WIND SHIP JOHN SHOAL NOS 39.30N 75.38W
08/02/2017 M40 MPH ANZ430 NJ NOS PLATFORM
&&
EVENT NUMBER PHI1701360
JRKSpecial weather statement, Aug 2, 5:23 PM EDT, 5 minutes before
Special Weather Statement National Weather Service Mount Holly NJ 523 PM EDT WED AUG 2 2017 NJZ016>018-021-022200- Salem-Cumberland-Camden-Gloucester- 523 PM EDT WED AUG 2 2017 ...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL CUMBERLAND...EAST CENTRAL SALEM...SOUTH CENTRAL CAMDEN AND SOUTHEASTERN GLOUCESTER COUNTIES... At 523 PM EDT, a strong thunderstorm was located over Elmer, or 11 miles north of Bridgeton, moving northeast at 30 mph. Winds up to 40 mph are possible with this storm. Locations impacted include... Vineland, Glassboro, Clayton, Newfield, Elmer, Franklinville, Sicklerville, Williamstown, Olivet, Malaga, Monroe Township, Rosenhayn and Centerton. Torrential rainfall is also occurring with this storm, and may cause localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. LAT...LON 3945 7514 3961 7530 3976 7498 3966 7490 TIME...MOT...LOC 2123Z 235DEG 25KT 3959 7516 po
Local storm report, Aug 2, 5:26 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
526 PM EDT WED AUG 02 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0348 PM MARINE TSTM WIND 1 SSE WILMINGTON 39.72N 75.53W
08/02/2017 M44 MPH ANZ430 DE WEATHERFLOW
PORT OF WILMINGTON
&&
EVENT NUMBER PHI1701361
JRKThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 2, 12:28 PM EDT | Areal Flood Advisory | PHI | Mercer | 4 hr |
| Aug 2, 12:31 PM EDT | Special Weather Statement | PHI | Morris | 29 min |
| Aug 2, 12:37 PM EDT | Special Weather Statement | PHI | Mercer | 38 min |
| Aug 2, 12:43 PM EDT | Areal Flood Advisory | PHI | Middlesex | 4 hr |
| Aug 2, 1:00 PM EDT | Special Weather Statement | PHI | Morris | 30 min |
| Aug 2, 1:02 PM EDT | Areal Flood Advisory | PHI | Morris | 5 hr |
| Aug 2, 1:32 PM EDT | Special Weather Statement | PHI | Morris | 28 min |
| Aug 2, 2:01 PM EDT | Areal Flood Advisory | PHI | Hunterdon | 4 hr |
| Aug 2, 2:04 PM EDT | Severe Thunderstorm Warning | PHI | Hunterdon | 41 min |
| Aug 2, 2:09 PM EDT | Special Weather Statement | PHI | Camden | 51 min |
| Aug 2, 2:10 PM EDT | Flash Flood Warning | PHI | Morris | 4 hr |
| Aug 2, 2:18 PM EDT | Special Weather Statement | PHI | Warren | 42 min |
| Aug 2, 2:26 PM EDT | Special Weather Statement | PHI | Burlington | 49 min |
| Aug 2, 2:35 PM EDT | Special Weather Statement | PHI | Burlington | 40 min |
| Aug 2, 2:42 PM EDT | Areal Flood Advisory | PHI | Hunterdon, Morris, Somerset | 4 hr |
| Aug 2, 2:45 PM EDT | Areal Flood Advisory | PHI | Warren | 4 hr |
| Aug 2, 2:46 PM EDT | Severe Thunderstorm Warning | PHI | Monmouth, Ocean | 44 min |
| Aug 2, 2:48 PM EDT | Severe Thunderstorm Warning | PHI | Warren | 27 min |
| Aug 2, 2:55 PM EDT | Areal Flood Advisory | PHI | Burlington, Monmouth, Ocean | 5 hr |
| Aug 2, 3:04 PM EDT | Severe Thunderstorm Warning | PHI | Warren | 41 min |
| Aug 2, 3:06 PM EDT | Areal Flood Advisory | PHI | Hunterdon, Morris, Sussex, Warren | 4 hr |
| Aug 2, 3:16 PM EDT | Special Weather Statement | PHI | Burlington | 29 min |
| Aug 2, 3:20 PM EDT | Areal Flood Advisory | PHI | Burlington, Ocean | 4 hr |
| Aug 2, 3:32 PM EDT | Special Weather Statement | PHI | Warren | 43 min |
| Aug 2, 3:33 PM EDT | Special Weather Statement | PHI | Monmouth | 42 min |
| Aug 2, 3:36 PM EDT | Special Weather Statement | PHI | Union | 39 min |
| Aug 2, 3:39 PM EDT | Special Weather Statement | PHI | Middlesex | 51 min |
| Aug 2, 3:50 PM EDT | Special Weather Statement | PHI | Sussex | 25 min |
| Aug 2, 3:58 PM EDT | Areal Flood Advisory | PHI | Burlington, Mercer, Middlesex, Monmouth, Morris, Somerset | 4 hr |
| Aug 2, 4:06 PM EDT | Special Weather Statement | PHI | Gloucester, Salem | 39 min |
| Aug 2, 4:09 PM EDT | Areal Flood Advisory | PHI | Sussex, Warren | 4 hr |
| Aug 2, 4:15 PM EDT | Special Marine Warning | PHI | 60 min | |
| Aug 2, 4:27 PM EDT | Areal Flood Advisory | PHI | Camden, Gloucester, Salem | 4 hr |
| Aug 2, 4:29 PM EDT | Special Weather Statement | PHI | Cumberland | 46 min |
| Aug 2, 4:39 PM EDT | Special Weather Statement | PHI | Somerset | 36 min |
| Aug 2, 4:48 PM EDT | Special Weather Statement | PHI | Camden | 42 min |
| Aug 2, 5:11 PM EDT | Special Weather Statement | PHI | Cumberland | 34 min |
| Aug 2, 5:15 PM EDT | Special Marine Warning | PHI | 60 min | |
| Aug 2, 5:21 PM EDT | Severe Thunderstorm Warning | PHI | Atlantic, Camden, Cumberland, Gloucester | 39 min |
| Aug 2, 5:23 PM EDT | Special Weather Statement | PHI | Gloucester | 37 min |
| Aug 2, 5:46 PM EDT | Areal Flood Advisory | PHI | Morris | 59 min |
| Aug 2, 6:02 PM EDT | Special Marine Warning | PHI | 58 min | |
| Aug 2, 6:11 PM EDT | Special Marine Warning | PHI | 64 min | |
| Aug 2, 6:52 PM EDT | Special Marine Warning | PHI | 53 min | |
| Aug 2, 6:52 PM EDT | Special Weather Statement | PHI | Cape May | 38 min |
Nearby
Areal Flood Advisories in New Jersey, 2017Every areal flood advisory in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.